You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1959-1960/48/2
Independence in algebras of sets and Boolean algebras
Download
PDF
- Independence in algebras of sets and Boolean algebras
Article
Original scientific text
Title
Independence in algebras of sets and Boolean algebras
Authors
Edward Marczewski
1
Affiliations
Wrocław, Polska
Fundamenta Mathematicae
1959-1960/48/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
135-145
Main language of publication
English
Published
1960
Exact and natural sciences
mathematics